MathSciNet Relay Station
MathSciNet bibliographic data
MR1286002 (96d:12009) 12H05 (11J91 12H25)
Nagata, Makoto Sequences of differential systems. Proc. Amer. Math. Soc. 124 (1996), no. 1, 21–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement